# SDR HEEA967093

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132113A
- Condition: Grease Leak
- Location: M/R
- Part time: 1,964 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREASE LEAKING. AT DISASSEMBLY FOUND RETAINERS UNBONDED.  REBONDED WITH NEW EXCLUDERS AND ORINGS.  S/N A5317 & A5310
